Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 22, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 30, 2019, 2:33 PM EDT for Worcester County, Massachusetts. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2019, 2:33 PM EDT (18:33 UTC)
- Expired
- Jun 30, 2019, 3:05 PM EDT
- In force
- 32 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Worcester County, MA
The radar
The Boston radar (KBOX), 92 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1255 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
768 WUUS51 KBOX 301833 SVRBOX MAC027-301930- /O.NEW.KBOX.SV.W.0022.190630T1833Z-190630T1930Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Boston/Norton MA 233 PM EDT Sun Jun 30 2019 The National Weather Service in Boston/Norton has issued a * Severe Thunderstorm Warning for... Central Worcester County in central Massachusetts... * Until 330 PM EDT. * At 233 PM EDT, a severe thunderstorm was located over Phillipston, or 10 miles southeast of Orange, moving southeast at 25 mph. Wind gusts to 40 mph are also possible. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is possible. * Locations impacted include... Worcester, Holden, Spencer, Leicester, Templeton, Rutland, West Boylston, Barre, Paxton, North Brookfield, Hubbardston, Princeton, Oakham, Phillipston, Petersham and New Braintree. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4253 7219 4258 7210 4232 7177 4221 7201 TIME...MOT...LOC 1833Z 330DEG 21KT 4253 7212 HAIL...1.00IN WIND...<50MPH $$ Field
2 follow-up statements
724 WWUS51 KBOX 301850 SVSBOX Severe Weather Statement National Weather Service Boston/Norton MA 250 PM EDT Sun Jun 30 2019 MAC027-301930- /O.CON.KBOX.SV.W.0022.000000T0000Z-190630T1930Z/ Worcester MA- 250 PM EDT Sun Jun 30 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR CENTRAL WORCESTER COUNTY... At 248 PM EDT, a severe thunderstorm was located near Barre, or 15 miles west of Leominster, moving southeast at 25 mph. Dime size hail was reported in Phillipston with this storm. The storm still has potential to produce quarter size hail. Wind gusts to 30 to 40 mph will accompany this storm. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is possible. Locations impacted include... Worcester, Holden, Spencer, Leicester, Rutland, West Boylston, Barre, Paxton, North Brookfield, Hubbardston, Princeton, Oakham and New Braintree. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4246 7213 4250 7204 4232 7177 4221 7201 TIME...MOT...LOC 1848Z 330DEG 21KT 4245 7206 HAIL...1.00IN WIND...<50MPH $$ Field
358
WWUS51 KBOX 301905 RRA
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
305 PM EDT Sun Jun 30 2019
MAC027-301914-
/O.CAN.KBOX.SV.W.0022.000000T0000Z-190630T1930Z/
Worcester MA-
305 PM EDT Sun Jun 30 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WORCESTER COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 4246 7213 4250 7204 4232 7177 4221 7201
TIME...MOT...LOC 1903Z 330DEG 21KT 4237 7199
$$
FieldWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:02 PM EDT, 31 minutes earlier.
Area forecast discussion, Jun 30, 2:02 PM EDT, 31 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 202 PM EDT Sun Jun 30 2019 .SYNOPSIS... Scattered showers and thunderstorms through afternoon into early evening with embedded threats of gusty winds and small hail. Lingering showers overnight with dry conditions Monday. Another chance at showers Monday night into Tuesday morning, while dry through the day. Build up of heat and humidity Wednesday through Friday with the chance of showers and thunderstorms each day preceding a cold front which will sweep through by Saturday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 2 pm update ... */ Highlights ... - Scattered showers and thunderstorms through afternoon - Some of the storms may be strong to severe with embedded threats of gusty NW winds and hail of varying sizes, possibly up to around 1-inch - Locally heavy downpours as well which may contribute to localized urban / poor-drainage flooding */ Discussion ... It's on. Main vort-lobe is rotating through the region with parent cold pool. The main core of colder air aloft just getting into S New England. Differential cyclonic vorticity advection (DCVA) as noted by SPC is promoting ascent through an environment marginal shear around 30 kts, steep lapse rates 7.0-7.5 C/km through H3, and surface- based instability upwards of 2k J/kg. Daytime heating increasing the temperature - dewpoint spread and thus an inverted- V boundary layer profile above which a NW 0-6 km mean wind around 35 kts prevails. Multi-cellular storm mode that has pulsed at times. Just beginning to gather reports. Earlier there was several wind reports but now the hail reports are coming in with gusts around 40 mph. Difficult is the pulse-type nature of storms. Gathering a variety of hail reports, mainly pea, but some bigger mixed in, isolated, where storms pulse upwards. The warning criteria is not so clear-cut as cores as observed via WSR-88D are so thin and narrow. Looking at the bigger cores for warning. Prevailing in the grids the threat of gusty winds and small hail through the late afternoon. Heavy rain also being observed yet storm cells are progressive. Nevertheless if training elements with storm motion there remains the threat of localized urban / poor-drainage flood issues. Right now it appears the HRRR, ARW and NMM members of the WRF are doing the best with the current situation. The 30.12z HREF having shifting its probability matched means slightly W, however still thinking the threat exists over all of S New England with respect to damaging winds and the potential of large hail with the stronger storms. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... Tonight ... Clearing out. Behind the vort-lobe we should see subsidence / sinking air prevail. Cloud decks lingering, lower along the E coastline of MA as trapped low-level moisture is slow to clear out in addition to a N fetch over the ocean. Have to watch winds closely across the interior. Antecedent rains along with nocturnal cooling as clear conditions prevail could lead to some shallow ground fog within sheltered interior valleys of NW MA. It's a low risk and the thinking is because of the very low dewpoints observed at max heating of the day, much lower than forecast lows in the 50s. The fog risk will be for those areas that got a good soaking earlier today. Monday into Monday night ... Fantastic summer day. Beneath weak ridging and drier air behind the exiting mid-upper level low out to sea will see plenty of sunshine and highs getting well into the 80s. Overall light W flow so expect sea breezes along the coast towards midday. But during the overnight period, the ridge shifting E, will see the return of isentropic ascent out ahead of a weak trof axis, falling heights, and some mid-level energy. Battle against the ridge and drier air settled to the E, will hint at some slight chance PoPs for the far W zones by Tuesday morning. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... Highlights... * Temperatures will run close to or above seasonal levels, the warmest toward the 4th of July holiday into next weekend * Brief showers are possible Monday night and Tuesday * High pressure brings dry, warm conditions Wednesday * Scattered showers/t-storms possible Thu/Fri but areal coverage should be rather limited...threat may increase by Sat Details... Monday night through Wednesday... High pressure crosses the region Mon evening. Some model solution spread with bringing a weak trough across the region after midnight Mon night. Carried only slight chance POPs, so should be mainly dry except. May see a few spotty showers as a cold front passes during Tue. Will see high pressure push across the northeast on Wed, with dry and warm conditions and relatively low humidity. Thursday through Saturday... With the fast mid level steering flow remaining in place, will see another weak trough approach for the 4th of July. At this point, not a lot of instability with this feature, but could still see some showers and a few thunderstorms mainly away from the coast Thu afternoon/evening. Can't rule out a stray shower or thunderstorm reaching the Boston area for the 4th of July festivities. Expect temps to reach the mid-upper 80s away from the coast with increasing humidity. May see chances increase for showers/thunderstorms late this week, especially on Saturday as a cold front approaches. Should see temps mainly in the upper 80s across the interior, possibly reaching 90 or so on Friday. More clouds linger on Saturday, but it will still be warm and humid. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Monday night/ ... High confidence. 18z update (no major changes) ... Today ... SCT SHRA / TSRA through 0z at the latest. Some TSRA will be strong to severe with +RA / GR with TEMPO IFR-LIFR VSBYs down around 1-2SM, also possibly 34020G30KT. Otherwise, low-end VFR CIGs with NW winds around 320 10 to 15 kts. Activity sweeping NW to SE. Tonight ... Isolated SHRA lingering over E New England dissipating, turning dry. Focus on lower conditions over SE New England and within the interior valleys of NW MA. Could be a situation of MVFR-IFR CIGs over SE-coastal terminals, patchy dense IFR fog developing in NW MA interior valleys. N winds around 5 to 10 kts, lower across the interior. Monday into Monday night ... VFR. Coastal sea breezes developing late morning into the afternoon. Mid-high cloud encroaching late into the overnight hours. A low risk of -SHRA for far W CT River Valley terminals. KBOS Terminal ... Slight shift by an hour with respect to TSRA outcomes. Keeping with TEMPO IFR conditions however will drop the GR and focus on the wind. Will amend as environment evolves as, sadly after the TAF was issued, hail reports began coming in across interior MA and NH. NW winds around 320 prevailing around 10 to 15 kts. KBDL Terminal ... Will keep the VCTS threat still thinking the more strong to severe TSRA will hold E of the terminal. It's going to be close. Watching and will amend the TAF accordingly if the threat should shift closer to the terminal. NW winds around 320 prevailing around 10 to 15 kts. Outlook /Tuesday through Thursday/...Moderate confidence. Tuesday: VFR. Breezy. Slight chance SHRA. Tuesday Night through Wednesday Night: VFR. Independence Day: Mainly VFR, with areas MVFR possible. Slight chance SHRA, slight chance TSRA. && .MARINE... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Monday night/ ... High confidence. 2 pm update (no major changes) ... Today ... W winds across the waters around 10 to 15 kts with gusts up to 20 kts, bit more E along the E MA coastline. Now into early evening will be monitoring for thunderstorm activity along the near shore waters. The threat of NW gales with stronger storms along with hail upwards of an inch. Will make for dangerous conditions for all craft on the waters. Keep an eye on the W sky. Tonight ... Storm activity diminishing to isolated showers during the evening hours before dissipating overnight. N winds prevailing around 10 to 15 kts. Generally low clouds over the water forecast that'll dissipate towards Monday morning. Lower confidence with respect to marine fog. Monday into Monday night ... Northerly winds 10-20 kt into early Monday, then winds becoming onshore in the afternoon over nearshore waters as sea breezes develop. Winds becoming S then W during the overnight hours Monday night into Tuesday morning. Outlook /Tuesday through Thursday/...Moderate confidence. Tuesday: Winds less than 25 kt. Slight chance of rain showers. Tuesday Night: Winds less than 25 kt. Local visibility 1 to 3 nm. Wednesday through Wednesday Night: Winds less than 25 kt. Independence Day: Winds less than 25 kt. Slight chance of rain showers, slight chance of thunderstorms. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...KJC/EVT NEAR TERM...Sipprell SHORT TERM...KJC LONG TERM...EVT AVIATION...Sipprell/EVT MARINE...Sipprell/EVT
Hazardous weather outlook, Jun 30, 3:28 AM EDT, 11 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 328 AM EDT Sun Jun 30 2019 CTZ002>004-MAZ002>024-026-RIZ001>008-010730- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 328 AM EDT Sun Jun 30 2019 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Today and tonight. Scattered strong thunderstorms, some of which may become severe, are expected from mid morning through this afternoon. Large hail will be the primary threat, with strong to locally damaging wind gusts a secondary concern. Heavy rainfall may result in localized street flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ230>237-250-251-254>256-010730- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 328 AM EDT Sun Jun 30 2019 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms are expected from late this morning through the afternoon. Large hail and locally strong wind gusts are the main concerns. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jun 30, 1:51 PM EDT, 42 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 151 PM EDT Sun Jun 30 2019 MAZ003-004-010>012-301830- Southern Worcester MA-Eastern Hampden MA-Northern Worcester MA- Eastern Franklin MA-Eastern Hampshire MA- 151 PM EDT Sun Jun 30 2019 ...STRONG THUNDERSTORM IN EASTERN HAMPSHIRE COUNTY HEADING SOUTHEAST... At 149 PM EDT, Doppler radar was tracking a strong thunderstorm over Ware, or 11 miles east of Amherst, moving southeast at 25 mph. Penny size hail and winds in excess of 30 mph will accompany this storm. Dime size hail was reported in Amherst with this storm. Locations impacted include... Belchertown, Charlton, Palmer, Spencer, Ware, Sturbridge, Monson, Warren, North Brookfield, West Brookfield, Brimfield, Brookfield, Hardwick, Holland, East Brookfield, Wales, Petersham, New Braintree and New Salem. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. && LAT...LON 4229 7245 4240 7223 4219 7196 4205 7224 TIME...MOT...LOC 1749Z 327DEG 20KT 4230 7230 Field
Special weather statement, Jun 30, 2:08 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
208 PM EDT Sun Jun 30 2019
MAZ006-007-301845-
Eastern Essex MA-Western Essex MA-
208 PM EDT Sun Jun 30 2019
...STRONG THUNDERSTORM...
At 207 PM EDT, Doppler radar was tracking a strong thunderstorm near
Haverhill, moving southeast at 15 mph.
Penny size hail and winds in excess of 40 mph will accompany this
storm. Heavy rain may result in brief street flooding.
Locations impacted include...
Lawrence, Haverhill, Methuen, Andover, North Andover, Salem, North
Reading, Ipswich, Middleton, Georgetown, Boxford, Hamilton, Newbury,
Groveland, Topsfield, Rowley, West Newbury and Plaistow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4265 7082 4260 7106 4261 7109 4274 7124
4275 7122 4274 7119 4278 7118 4281 7109
4281 7107 4283 7105
TIME...MOT...LOC 1807Z 327DEG 15KT 4274 7108
FrankSpecial weather statement, Jun 30, 2:11 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
211 PM EDT Sun Jun 30 2019
MAZ005>007-014-301900-
Eastern Essex MA-Central Middlesex County MA-Western Essex MA-
Southeast Middlesex MA-
211 PM EDT Sun Jun 30 2019
...STRONG THUNDERSTORM...
At 211 PM EDT, Doppler radar was tracking a strong thunderstorm over
Billerica, moving southeast at 15 mph.
Winds in excess of 40 mph will accompany this storm.
Locations impacted include...
Lowell, Methuen, Billerica, Woburn, Chelmsford, Andover, Lexington,
Dracut, Tewksbury, Wakefield, Reading, Burlington, Wilmington,
Westford, Stoneham, Concord, North Reading, Bedford, Lynnfield and
Tyngsborough.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4251 7102 4244 7128 4270 7147 4270 7129
4271 7128 4271 7127
TIME...MOT...LOC 1811Z 327DEG 15KT 4256 7122
FrankSpecial weather statement, Jun 30, 2:27 PM EDT, 6 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 227 PM EDT Sun Jun 30 2019 MAZ003-004-301915- Northern Worcester MA-Eastern Franklin MA- 227 PM EDT Sun Jun 30 2019 ...STRONG THUNDERSTORM IN NORTHWEST WORCESTER COUNTY... At 226 PM EDT, Doppler radar was tracking a strong thunderstorm over Phillipston, or 8 miles southeast of Orange, moving southeast at 25 mph. Penny size hail and winds in excess of 30 mph will accompany this storm. Locations impacted include... Orange, Gardner, Holden, Athol, Winchendon, Templeton, Rutland, Sterling, West Boylston, Westminster, Barre, North Brookfield, Hubbardston, Princeton, Hardwick, Oakham, Phillipston, Petersham, New Braintree and New Salem. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. && LAT...LON 4255 7232 4265 7208 4240 7178 4229 7210 TIME...MOT...LOC 1826Z 330DEG 22KT 4255 7214 Field
Local storm report, Jun 30, 2:28 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
228 PM EDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM HAIL AMHERST 42.38N 72.52W
06/30/2019 M0.75 INCH HAMPSHIRE MA TRAINED SPOTTER
TRAINED SPOTTER
0143 PM HAIL SHREWSBURY 42.30N 71.72W
06/30/2019 M0.75 INCH WORCESTER MA AMATEUR RADIO
AMATEUR RADIO
0152 PM HAIL AMHERST 42.38N 72.52W
06/30/2019 M0.75 INCH HAMPSHIRE MA AMATEUR RADIO
NEAR BELCHERTOWN TOWN LINE
0210 PM HAIL METHUEN 42.72N 71.18W
06/30/2019 M0.75 INCH ESSEX MA TRAINED SPOTTER
TRAINED SPOTTER
&&
EVENT NUMBER BOX1902512 BOX1902513 BOX1902514 BOX1902515
AEDSpecial weather statement, Jun 30, 2:29 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
229 PM EDT Sun Jun 30 2019
MAZ005>007-014>016-301915-
Eastern Essex MA-Suffolk MA-Central Middlesex County MA-
Eastern Norfolk MA-Western Essex MA-Southeast Middlesex MA-
229 PM EDT Sun Jun 30 2019
...STRONG THUNDERSTORM...
At 228 PM EDT, Doppler radar was tracking a strong thunderstorm over
Burlington, or over Woburn, moving southeast at 15 mph.
Penny size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Boston, Cambridge, Quincy, Lynn, Newton, Somerville, Waltham, Malden,
Brookline, Medford, Revere, Arlington, Everett, Billerica, Woburn,
Chelsea, Chelmsford, Andover, Watertown and Lexington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4241 7089 4241 7090 4242 7095 4235 7093
4235 7086 4234 7087 4226 7113 4256 7138
4263 7115
TIME...MOT...LOC 1828Z 327DEG 14KT 4249 7118
FrankThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 11:31 PM EDT | Special Weather Statement | BOX | Essex | 44 min |
| Jun 30, 12:03 AM EDT | Special Marine Warning | BOX | 42 min | |
| Jun 30, 12:11 AM EDT | Severe Thunderstorm Warning | BOX | Essex | 11 min |
| Jun 30, 12:21 AM EDT | Special Weather Statement | BOX | Worcester | 39 min |
| Jun 30, 12:44 AM EDT | Special Marine Warning | BOX | 46 min | |
| Jun 30, 12:59 AM EDT | Special Weather Statement | BOX | Norfolk | 46 min |
| Jun 30, 12:34 PM EDT | Special Weather Statement | BOX | Middlesex | 41 min |
| Jun 30, 1:10 PM EDT | Special Weather Statement | BOX | Worcester | 50 min |
| Jun 30, 1:19 PM EDT | Special Weather Statement | BOX | Hampshire | 41 min |
| Jun 30, 1:43 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Worcester | 47 min |
| Jun 30, 1:45 PM EDT | Special Weather Statement | BOX | Middlesex | 45 min |
| Jun 30, 1:51 PM EDT | Special Weather Statement | BOX | Worcester | 39 min |
| Jun 30, 2:08 PM EDT | Special Weather Statement | BOX | Essex | 37 min |
| Jun 30, 2:11 PM EDT | Special Weather Statement | BOX | Middlesex | 49 min |
| Jun 30, 2:26 PM EDT | Special Marine Warning | BOX | 64 min | |
| Jun 30, 2:27 PM EDT | Special Weather Statement | BOX | Worcester | 48 min |
| Jun 30, 2:29 PM EDT | Special Weather Statement | BOX | Suffolk | 46 min |
| Jun 30, 2:35 PM EDT | Severe Thunderstorm Warning | BOX | Essex | 40 min |
| Jun 30, 2:37 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Plymouth, Suffolk | 53 min |
| Jun 30, 2:39 PM EDT | Special Marine Warning | BOX | 66 min | |
| Jun 30, 2:44 PM EDT | Special Marine Warning | BOX | 91 min | |
| Jun 30, 3:18 PM EDT | Special Marine Warning | BOX | 27 min | |
| Jun 30, 3:28 PM EDT | Special Weather Statement | BOX | Plymouth | 47 min |
| Jun 30, 3:33 PM EDT | Special Marine Warning | BOX | 45 min | |
| Jun 30, 3:36 PM EDT | Severe Thunderstorm Warning | BOX | Plymouth | 54 min |
| Jun 30, 3:37 PM EDT | Special Marine Warning | BOX | 38 min | |
| Jun 30, 3:38 PM EDT | Special Marine Warning | BOX | 67 min | |
| Jun 30, 3:43 PM EDT | Special Marine Warning | BOX | 92 min | |
| Jun 30, 3:58 PM EDT | Severe Thunderstorm Warning | BOX | Barnstable, Plymouth | 62 min |
| Jun 30, 4:16 PM EDT | Special Marine Warning | BOX | 59 min | |
| Jun 30, 4:26 PM EDT | Special Weather Statement | BOX | Dukes | 49 min |
| Jun 30, 4:59 PM EDT | Severe Thunderstorm Warning | BOX | Dukes, Nantucket | 27 min |
| Jun 30, 5:06 PM EDT | Special Marine Warning | BOX | 54 min | |
| Jun 30, 5:46 PM EDT | Special Weather Statement | BOX | Norfolk | 44 min |
| Jun 30, 6:03 PM EDT | Special Marine Warning | BOX | 57 min | |
| Jun 30, 6:14 PM EDT | Special Weather Statement | BOX | Bristol | 46 min |
| Jun 30, 6:51 PM EDT | Special Weather Statement | BOX | Norfolk | 39 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.